# SDR AALA202002079009

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 68,305 hours, 31,004 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Dirty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DECENT FROM FL260 TO 14000  CABIN ALT VERT SPEED FLUX FROM +100FT TO -1000 ON SYSTEM 1. NOTICEABLE PRESS CHANGES IN CABIN AND FLIGHT DECK. FOUND DEBRIS STICKING OUT FROM OUTFLOW VALVE (PIECES OF INSULATOR), REMOVED DEBRIS. OUTFLOW VALVE SEAL OK. NO DEFECT NOTED. ACCOMPLISHED OPS CHECK OF OUTFLOW VALVE IAW AMM 21-31-00. OPS CHECK NORMAL. ACCOMPLISHED OPS TEST OF PRESSURE CONTROL AND MONITORING I/A/W AMM 21-31-00-710-002-A. SYST CKS GOOD.
